# SDR SWAA2023092691643

- Difficulty date: August 19, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXISTING REPAIR LOCATED BS 312 LBL 8 WL 208.1 AT FWD GALLEY AREA 2023-530692<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 17-DEC-23.;[02] TOOL USED: CALIPER P/N: 500-197-30; S/N: B20189510; DUE DATE: 26-DEC-23.;[03] TOOL USED: RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1753759; CAL DUE DATE: 14-OCT-23;[04] PERFORMED PERMANENT REPAIR LOCATED BS 312 BTW RBL 6 TO LBL 29 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-12 REPAIR 12. THIS REPAIR IS CATEGORY A NOT FURTHER ACTION OR INSPECTION ADDITIONAL REQUIRED. SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED PERMANENT REPAIR LOCATED BS 312 BTW RBL 6 TO LBL 29 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-12 REPAIR 12. THIS REPAIR IS CATEGORY A NOT FURTHER ACTION OR INSPECTION ADDITIONAL REQUIRED. SEE INDIVIDUAL SIGN OFF BELOW.
